# SDR DALA2023090507248

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,863 hours, 29,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0698 EMERGENCY LIGHTS CAUTION COMES ON WHEN PUTTING THE EMER LIGHT SWITCH IN THE GUARDED POSITION. CORRECTIVE ACTION: ADJUSTED GUARD, CHECKS GOOD IAW B757 AMM 33-51. (4456298)
